# SDR CALA2019081001342

- Difficulty date: August 9, 2019
- Submitted: August 10, 2019
- Operation: Air carrier
- Aircraft: N37298
- Make and model: Boeing 737824
- Aircraft serial: 34004
- Aircraft time: 44,871 hours, 16,180 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 21, RIGHT EMEGENCY EXIT DOOR, FWD THRESHOLD EMEGENCY LIGHT WAS INOPERATIVE.  RELAMPED, OP CHECKED GOOD IAW AMM 33-51-00-710-801.
